# SDR CIHA200676001

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Aircraft time: 46,952 hours, 28,841 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support Angle
- Part number: 57177320
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R-5 WINDOW FRAME CORRODED.  REMOVED AND REPLACED COCKPIT R-5 WINDOW FRAME SUPPORT ANGLE IAW SRM 51-30-2 FIG 1.
